# SDR FDEA202210022444

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 39,521 hours, 6,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86523
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 241UF(P/N:152W8652-3) AT STA1446/LBL57-57.5 FOUND CRACK.  REPAIRED MAIN DECK CARGO FLOOR PANEL 241UF(P/N:152W8652-3) AT STA1446/LBL57-57.5  CRACK AS PER B777 SRM 53-00-50-2R REPAIR 1, REV41.0. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
